Younes, A. and Miller, J.F. (2004) Representation of Boolean Quantum Circuits as Reed-Muller Expansions. International Journal of Electronics, 91 (7). pp. 431-444. ISSN 1362-3060
Abstract
In this paper we show that there is a direct correspondence between Boolean quantum operations and certain forms of classical (non-quantum) logic known as Reed-Muller expansions. This allows us to readily convert Boolean circuits into their quantum equivalents. A direct result of this is that the problem of synthesis and optimization of Boolean quantum circuits can be tackled within the field of Reed-Muller logic.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Sciences (York) > Electronic Engineering (York) |
Depositing User: | York RAE Import |
Date Deposited: | 05 Aug 2009 14:17 |
Last Modified: | 05 Aug 2009 14:17 |
Published Version: | http://dx.doi.org/10.1080/00207210412331272643 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1080/00207210412331272643 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:6295 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online